# SDR CALA2013082190639

- Difficulty date: August 18, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 92,293 hours, 11,066 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EVACUATION SYSTEM IS EMITTING LOW LEVEL OFF BEAT SIGNAL.  PULLED CIRCUIT BREAKER TO SILENCE ALARM, REVIEWED WDM TO VERIFY CIRCUIT BREAKER IS SOLELY FOR EVAC SIGNAL SYSTEM 25- 63-11 & -12.  RDF-T :DISCONNECTED ALL DOORS EVAC UNIT & OVERSTAIR & RECONNECTED INDIVIDUAL EVAC PANEL ONE AT A TIME. NO HELP. PUT NEW PANEL AT CAPTAINS, NO HELP. OPEN
